# SDR DALA2025031702027

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 49,023 hours, 34,712 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Cracked
- Location: Zone 500 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SURFACE OF FLAP MOVABLE VANE AT LH WING. SUMMARY OF NRC 00063: FLAP MOVABLE VANE AT LH WING WAS REPAIRED PER B717-200 SRM 51-70-02-0G PROCEDURE GENERAL IN REFERENCE WITH B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1. (LP #0859916)
